# SDR USAA001074

- Difficulty date: July 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CHORD CRACKED 2 INCHES, FORWARD SIDE OF FUSELAGE FRAME 616, 60.5 INCH RBL 6 INCHES.  INSTALLED FILLER AND STIFFENER PER TR 53-62-01.  (M)
